Inventiones mathematicae

, Volume 89, Issue 3, pp 601–643

Simply-connected algebraic surfaces of positive index

  • Boris Moishezon
  • Mina Teicher
Article

DOI: 10.1007/BF01388987

Cite this article as:
Moishezon, B. & Teicher, M. Invent Math (1987) 89: 601. doi:10.1007/BF01388987
  • 342 Downloads

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Boris Moishezon
    • 1
    • 2
  • Mina Teicher
    • 3
    • 4
  1. 1.Columbia UniversityNew YorkUSA
  2. 2.Hebrew UniversityJerusalemIsrael
  3. 3.Bar-Ilan UniversityRamat-GanIsrael
  4. 4.The Institute for Advanced StudyPrincetonUSA

Personalised recommendations